Discrete nonholonomic lagrangian systems on lie groupoids

  1. Iglesias, D. 1
  2. Marrero, J.C. 2
  3. De Diego, D.M. 1
  4. Martínez, E. 3
  1. 1 Instituto de Física Fundamental
    info

    Instituto de Física Fundamental

    Madrid, España

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  3. 3 Universidad de Zaragoza
    info

    Universidad de Zaragoza

    Zaragoza, España

    GRID grid.11205.37

Journal:
Journal of Nonlinear Science

ISSN: 0938-8974

Year of publication: 2008

Volume: 18

Issue: 3

Pages: 221-276

Type: Article

Export: RIS
DOI: 10.1007/s00332-007-9012-8 SCOPUS: 2-s2.0-84867947417 GOOGLE SCHOLAR
Data source: Scopus